IEEE - Institute of Electrical and Electronics Engineers, Inc. - Theory of the motions of a fine magnetic particle in a newtonian fluid

Author(s): J. Newman ; R. Yarbrough
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1969
Volume: 5
Page(s): 320 - 324
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/TMAG.1969.1066454
Regular:

The theory of the motions of a fine magnetic particle in a Newtonian viscous medium under the influence of a magnetic field is derived along with applicable constraints. Solutions resulting in... View More

Advertisement